# SDR AALA202201032619

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 30,473 hours, 3,588 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 31666
- Part serial: 1435
- Condition: Low Pressure
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MLG TIRE #7, 0 PSI TIRE PRESSURE AFTER TAKEOFF. EMERGENCY DECLARED ON APPROACH TO JFK, LANDING SAFELY. REPLACED #7 MLG WHEEL ASSEMBLY PER AMM 32-45-01.
